It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • confused. strange symptoms. please, help

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-25-2010, 10:02 AM   #1
    statoisjj
    Newbie
    (female)
     
    statoisjj's Avatar
     
    Join Date: Mar 2010
    Posts: 7
    statoisjj HB User
    confused. strange symptoms. please, help

    after 2 months on EFRA (i've been on 1/2 grain during first month and 1 grain for a last month) i am experiencing some unpleasant symptoms.
    my ears are clogged, i feel like i need to pop them all the time and during the arduous exercise they get completely stuffed, i have very slight vertigo from time to time, feel a edgy and nervous shaky (especially in the morning), my temp went up for a 2 weeks and now back down again, my hair sheds twice as bad, throat muscles are a bit tender. the last blood work (4 weeks ago and i was on 1/2 grain) was in low range. will be re-testing soon. the whole combo is worrisome. if this somewhat normal?
    please, any input is appreciated

     
    Sponsors Lightbulb
       
    Old 04-25-2010, 12:34 PM   #2
    javelina
    Senior Veteran
    (female)
     
    javelina's Avatar
     
    Join Date: May 2008
    Location: AZ
    Posts: 2,250
    javelina HB Userjavelina HB Userjavelina HB User
    Re: confused. strange symptoms. please, help

    You need some new labs to see if you are still undermedicated. Often people dont raise their dose enough to get to the right level of medication so get your free T3 and free T4 levels done. Also you should get your vitamin D, B12 and ferritin tested and saliva cortisol testing may be needed if you continue to have problems because underlying adrenal fatigue can contribute to problems.

     
    Old 04-25-2010, 12:48 PM   #3
    statoisjj
    Newbie
    (female)
     
    statoisjj's Avatar
     
    Join Date: Mar 2010
    Posts: 7
    statoisjj HB User
    Re: confused. strange symptoms. please, help

    i take d, b12 and iron. i do have low ferritin, but it is climbing up. every time i up the dose, i have all of these symptoms for next several weeks accompanied by enormous loss of hair. is this just a part of a process or is it something to be really concerned about? am i going hyper? and the symptoms are due to to much meds?

     
    Old 04-25-2010, 01:25 PM   #4
    javelina
    Senior Veteran
    (female)
     
    javelina's Avatar
     
    Join Date: May 2008
    Location: AZ
    Posts: 2,250
    javelina HB Userjavelina HB Userjavelina HB User
    Re: confused. strange symptoms. please, help

    It's hard to say without labs if you are going hyper or not but at one grain it's very unlikely. How are your ferritin levels now? They have to be at least 50 for most to have any luck with hormone replacment (and if you retest make sure to stop iron suppliments for 5 days before the test). Have you tested your adrenals with saliva cortisol testing? Low cortisol is the most common reason why hormone replacement doesnt' work well.

     
    Old 04-25-2010, 02:46 PM   #5
    statoisjj
    Newbie
    (female)
     
    statoisjj's Avatar
     
    Join Date: Mar 2010
    Posts: 7
    statoisjj HB User
    Re: confused. strange symptoms. please, help

    my ferritin started at 13. a month ago it was 29, but i did not know to stop the iron before the test, so it may actually be lower. have not tested adrenals.
    but before going the adrenals path, i was just wondering - is it somewhat normal to dump load of hair and not feel well while increasing meds?

     
    Old 04-25-2010, 04:09 PM   #6
    javelina
    Senior Veteran
    (female)
     
    javelina's Avatar
     
    Join Date: May 2008
    Location: AZ
    Posts: 2,250
    javelina HB Userjavelina HB Userjavelina HB User
    Re: confused. strange symptoms. please, help

    I've been on Erfa for a long time and never felt too much change when increasing but everyone is different when it comes to thyroid meds. People can have all kinds of strange reactions and it seems to always boil down to either adrenals or ferritin or B12 or some other deficiency. With your ferritin so low you may not be able to tolerate the T3 very well at this point and usually shedding hair is a ferritin issue.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Just diagnosed with MS.....dazed and confused Wilc516 Multiple Sclerosis 44 04-26-2010 03:11 PM
    just diagnosed today, lost and confused, help please... davemax Herpes 6 04-17-2005 11:50 AM
    Extremely Depressed Scared confused angry chugg603 Bowel Disorders 6 12-28-2004 06:14 AM
    Please Help!! Dizzy and confused ! dj-mike Hearing Disorders 10 11-01-2004 03:23 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:24 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!